UZH-Logo

Maintenance Infos

3-dimensional Seiberg-Witten invariants and non-Kählerian geometry


Okonek, C; Teleman, A (1998). 3-dimensional Seiberg-Witten invariants and non-Kählerian geometry. Mathematische Annalen, 312(2):261-288.

Citations

5 citations in Web of Science®
5 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1998
Deposited On:29 Nov 2010 16:28
Last Modified:05 Apr 2016 13:26
Publisher:Springer
ISSN:0025-5831
Publisher DOI:https://doi.org/10.1007/s002080050222
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0909.57010

Download

Full text not available from this repository.View at publisher

Author Collaborations